# SDR REXA2013070301084

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 27,869 hours, 25,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND CORROSION TO THE LOWER SECTOR OF THE FRAME AT FS 319.7 BETWEEN S26R AND S26L.  REPAIRED IAW  EA CRJ253-01691.
